Proof Search in Lax Logic

Howe, J.M. (2001) Proof Search in Lax Logic. Mathematical Structures in Computer Science, 11 (4). pp. 573-588. ISSN 0960-1295. (Full text available)

PDF
Download (251kB)
[img]
Preview
Postscript
Download (238kB)
[img]
Preview
Official URL
http://dx.doi.org/10.1017/S0960129501003334

Abstract

A Gentzen sequent calculus for Lax Logic is presented, the proofs in which naturally correspond in a 1--1 way to the normal natural deductions for the logic. The propositional fragment of this calculus is used as the basis for another calculus, one which uses a history mechanism in order to give a decision procedure for propositional Lax Logic.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Science Technology and Medical Studies > School of Computing > Theoretical Computing Group
Depositing User: Mark Wheadon
Date Deposited: 24 Nov 2008 17:58
Last Modified: 25 Jun 2012 14:18
Resource URI: http://kar.kent.ac.uk/id/eprint/13571 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year